# SDR SWIA2020090252170

- Difficulty date: July 21, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM CAP IS CORRODED BETWEEN F.S. 409 TO F.S. 409+96 ON THE INBOARD SIDE.  C-CHECK RO 8/29/2020.  PERFORMED A MAJOR REPAIR TO FS 409 TO FS 409+96 LBL9 FLOOR BEAM CAP IAW CRJ-200 SRM AND REO.  REFERENCE BOMBARDIER DRAWING.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED M-337 AND SDR M-131.  NO WEIGHT CHANGE PART FOR PART REPLACEMENT.
